# SDR DL73S040766

- Difficulty date: August 13, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 57,994 hours, 43,724 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6547693
- Condition: Corroded
- Location: Fs S-
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE KEEL CHORDS AT STRINGERS 27L & 27R WERE FOUND CORRODED NEAR THE SPLICE END AT FS 727A.  THE CHORDS WERE CUT AT FS 727B+10 AND THE CORRODED ENDS REMOVED.  NEW SECTIONS OF CHORD WERE SPLICE IN WITH ALUMINUM REPAIR ANGLES PER ER/A 092557-14 AND ER/A 092126-14.
